# SDR DL72S030300

- Difficulty date: March 29, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 64,964 hours, 48,085 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 65235996
- Condition: Leaking
- Location: Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O SYS-A HYD LOW PRESS LIGHT ILLUM.  FOUND LANDING GEAR CONTROL VALVE LEAKING AT FITTING.  REPLACED FITTING AND O-RING.
